MathSciNet Relay Station
MathSciNet bibliographic data
MR866424 (88a:15009) 15A15 (05B20)
Dow, Stephen J.; Gibson, Peter M. An upper bound for the permanent of a $3$-dimensional $(0,1)$-matrix. Proc. Amer. Math. Soc. 99 (1987), no. 1, 29–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement